Orbits in finite incidence structures

Siemons, Johannes (1983) Orbits in finite incidence structures. Geometriae Dedicata, 14 (1). pp. 87-94. ISSN 0046-5755

PDF (Orbits_in_finite_Incidence_structures-1983.pdf)
Download (417kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 10 Sep 2020 23:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/21072
DOI: 10.1007/BF00182272

Actions (login required)

View Item View Item